• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

New user-side effect question

#1
Hello all,
I'm a long-time depression sufferer, on a decline the last 2 years...I'm new to the forum. Thank you for all your helpful info :talkface:

I'm giving the SJW a solid try again after on-again off-again use. I've been on New Chapter Mood Take Care for 4 days and noticing a familiar side effect for myself that coincides with seemingly any supplement I take for depression. It's a generalized chest constriction/tightness with throat rawness & irritation. Slight difficulty breathing, bronchial strangeness. I notice myself developing almost a tic-like (for lack of a better term) upward throat stretching method to take in more air. At this point dealable, just concerned...

When I was taking both Amoryn and Perika (not simultaneously), I noticed the same feeling and actually had little blisters develop in the back of my throat after 2 weeks (Perika) use which is why I stopped. Amoryn worked well for me, but only for a short time and I wasn't responsible in keeping up the treatment.

Last ditch effort (against better judgment), I also tried Wellbutrin for 4 days last month (which I absolutely freaked on) and had severe tightness return (no blisters)...which makes me think its not SJW related but still odd. So now, the NC Mood Take Care.

All of my SJW treatment has been self medicated-I'm the typical starving artist without health insurance and can't pay $150 for a 5 minute walk-in opinion...

Does anyone have any input/experience as to what this might be? Possibly just my body reacting/adjusting? Or worst case some sort of allergy? I'm in my mid 30s, 120lbs, super freckled with a family history of precancerous skin issues. No allergies, no asthma, no meat, no dairy, no eggs.

I'm planning to stick it out and see how it goes. I really REALLY want this to work. I understand no one is a medical professional when it comes to all of this, but respect your experience all the same.

Thanks!
 
#2
asthma??

Not sure, but it sounds like you may be having an allergic reaction to the St. John's, which I have never heard of before. I am an asthmatic, and what you are describing sounds similar to an asthma attack. In the past I have taken high quality fish oils to help with asthma, and which by extension helps with many inflammation problems. You may want to augment your SJW therapy with some Fish Oil, which will aid in your mood, as well.

Good luck! (and hit me back with any questions).
 
Top